# SDR NOCA14406

- Difficulty date: October 8, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATION LIGHT ILLUMINATED AT 1000 FEET AFTER TAKEOFF.  PERFORMED FIM 27-21-00.  NO FAULTS NOTED, CHECKED WIRING IAW WDM 29-11-12.  FOUND PIN NR 2 AT PLUG D56 PUSHED BACK, SECURED PIN IAW 20-11-00, OPS NORMAL.
